Joint papers of Vaisanen and Shelah

ShVs:644 1998-07-09 [pdf] [ps] [abstract] [arXiv:math.LO/9807181]
Shelah+Vaisanen, On inverse $\gamma$-systems and the number of $L_{\infty,\lambda}$-equivalent, non-isomorphic models for $\lambda$ singular -- J Symbolic Logic 65 (2000) 272-284
ShVs:646 1999-08-10 [pdf] [ps] [abstract] [arXiv:math.LO/9908160]
Shelah+Vaisanen, On the number of $L_{\infty,\omega_1}$-equivalent non-isomorphic models -- Transactions American Math Soc 353 (2001) 1781-1817
ShVs:718 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9911232]
Shelah+Vaisanen, The number of $L_{\infty\kappa}$--equivalent nonisomorphic models for $\kappa$ weakly compact -- Fundamenta Math 174 (2002) 97-126
ShVs:719 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9911231]
Shelah+Vaisanen, On equivalence relations second order definable over $H(\kappa)$ -- Fundamenta Math 174 (2002) 1-21
ShVs:787 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/0212063]
Shelah+Vaisanen, Almost free groups and Ehrenfeucht-Fra{\"\i}ss\'e games for successors of singular cardinals -- Annals Pure and Applied Logic 118 (2002) 147-173
ShVV:812 [abstract]
Shelah+Vaisanen+Vaananen, On Ordinals Accessible by Infinitary Languages -- Fundamenta Math 186 (2005) 193-214

Back to theList of coauthors
Back to Shelah's Archive